Discussions By Condition: Thyroid conditions

Why do I feel worse after my dose increased?

Posted In: Thyroid conditions 0 Replies
  • Posted By: Anonymous
  • June 14, 2009
  • 11:51 PM

I was diagnosed with hypothyroidism (hashimoto's disease) last January and put on 50 mg of Levothyroxine. I have had neck pain since then, and it hasn't improve. My blood results says my thyroid is "normal" but the doctor said that something was not normal and causing my thyroid to be underactive.
So she scheduled an appointment for my neck to be scanned (or something) and in the meantime she increased my dose to 75mg.
That was last week and I feel worse now than I did last week! I am exhausted and tired, I feel like I felt before starting the 50 mg. Why, what happened? :confused:
Also I have been shedding (my hair is falling out). I have medium long hair (half way down my back) and it is curly. I usually always did lose lots of hair, like when I brush, comb or wash it, but it just seems to be worse now.
Why do I feel worse after the increased dose and will my hair loss stop or am I going bald? Help?
Thanks for any replies.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.